MAUDE Adverse Event Report: Zimmer Biomet, Inc. 25MM COMP RVS GLEN TRAY IMPTR; Shoulder Prosthesis, Reverse Configuration

Zimmer Biomet, Inc. 25MM COMP RVS GLEN TRAY IMPTR; Shoulder Prosthesis, Reverse Configuration
Catalog Number 405809
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the impactor pad broke off while the baseplate was being impacted.There was no patient impact.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4) ¿ the product has been received by zimmer biomet, and the investigation is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
25MM COMP RVS GLEN TRAY IMPTR
Common Device Name
Shoulder Prosthesis, Reverse Configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50933473
Report Number0001825034-2026-02897
Device Sequence Number9525962
Product Code PHX
UDI-Device Identifier00880304532298
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K120121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405809
Device Lot Number3644311
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown